Alert archive / Delaware / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 12, 2013, 8:22 PM EDT for Sussex County, Delaware. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2013, 8:22 PM EDT (00:22 UTC)
- Expired
- Oct 12, 2013, 8:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 35 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WWUS81 KPHI 130022
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
822 PM EDT SAT OCT 12 2013
DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
822 PM EDT SAT OCT 12 2013
...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFALL WILL AFFECT
EASTERN SUSSEX COUNTY...
AT 820 PM EDT...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN WAS
10 MILES EAST OF DEWEY BEACH...MOVING WEST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR DEWEY BEACH AROUND 840 PM.
LAT...LON 3852 7524 3879 7524 3878 7508 3866 7505
3866 7506 3865 7505 3859 7505 3857 7505
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 12, 6:52 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 12, 6:52 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EDT SAT OCT 12 2013
.SYNOPSIS...
LOW PRESSURE WILL EDGE FARTHER SOUTH OFF OF THE VIRGINIA AND
NORTH CAROLINA COASTS THROUGH TONIGHT AS STRONG HIGH PRESSURE
ACROSS EASTERN CANADA SPREADS DOWN INTO THE MARITIMES AND NEW
ENGLAND. THIS HIGH WILL THEN INFLUENCE OUR WEATHER INTO THE EARLY
PART OF THE NEW WEEK. MEANWHILE, LOW PRESSURE IS FORECAST TO TRACK
FROM THE ROCKIES MONDAY TO THE GREAT LAKES BY WEDNESDAY AND THEN
INTO EASTERN CANADA. THE ASSOCIATED COLD FRONT SHOULD MOVE THROUGH
OUR REGION THURSDAY, FOLLOWED BY WEAK HIGH PRESSURE.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AN UPDATE WAS ISSUED TO INCREASE POPS INTO THE HIGH LIKELY RANGE
ACROSS PORTIONS OF SOUTHERN NEW JERSEY AND THE DELMARVA. A DECENT
SURGE OF SHOWERS CONTINUES TO WORK INLAND ACROSS THESE AREAS EARLY
THIS EVENING. THE QPF WAS ALSO INCREASED QUITE A BIT THROUGH 00Z.
THE SKY COVER WAS LOWERED THROUGH EARLY THIS EVENING ACROSS THE
NORTH AS THERE HAS BEEN SUBSTANTIAL CLEARING SO FAR.
OTHERWISE, THE PERSISTENT LOW TO OUR SOUTH IS WEAKENING BUT THE
ONSHORE GRADIENT IS NOT. THANKS TO THE BUILDING HIGH TO THE NORTH.
SO ALTHOUGH WE ARE SEEING SOME CHANGES IN THE SURFACE PATTERN, WE
CAN'T SAY THE SAME FOR OUR SENSIBLE WEATHER.
MORE LOW CLOUDS CAN BE EXPECTED TONIGHT ACROSS THE SOUTHERN 2/3RDS
OF THE CWA AND IF THE STRATUS, CURRENTLY MOVING ACROSS SOUTHEASTERN
NEW ENGLAND DOESN'T DRY OUT, MORE LOW CLOUDS CAN EB EXPECTED
ACROSS THE NORTH AS WELL.
OVERNIGHT LOWS WILL RANGE FROM THE UPPER 4OS ACROSS THE NORTH TO THE
LOWER 60S SOUTH.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
AGAIN, WE'LL CARRY CHANCE POPS FROM A LONG BEACH ISLAND TO PHILLY TO
READING LINE AND ALL POINTS SOUTH FOR AT LEAST THE FIRST HALF OF THE
DAY. SLIGHT POPS AGAIN TO THE NORTH.
DRIER AIR, AT ALL LEVELS, IS FORECAST TO MOVE ACROSS THE CWA
TOMORROW AFTERNOON AND SHOULD CUT OFF ANY PRECIP THREAT BY EVENING.
HIGHS WILL BE IN THE LOWER 60S NORTH TO AROUND 70 ACROSS THE COASTAL
PLAIN.
NORTHEAST TO EAST WINDS WILL BE GUSTY ONCE AGAIN WITH THE SURFACE
HIGH TO OUR NORTH STRENGTHENING. GUSTS UP TO 25 MPH ARE EXPECTED
INLAND AND UP TO 35 MPH ALONG THE COAST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE IS FORECAST TO EXTEND ACROSS SOUTHERN NEW
ENGLAND TO START THE LONG TERM PERIOD, WITH MID-LEVEL RIDGING
EXTENDING FROM OUR REGION INTO THE NORTHEAST STATES AND CANADA. WE
KEEP DRY CONDITIONS SUNDAY NIGHT AS ANY LEFTOVER PRECIP FROM WEAK
LOW PRESSURE SHOULD BE MAINLY SOUTH OF OUR AREA. A CONTINUED
NORTHEAST FLOW IS EXPECTED THEN INTO MONDAY WITH MODEL GUIDANCE
INDICATING A PARTLY SUNNY DAYTIME. THE MODELS DO SHOW A WEAKENING
COLD FRONT APPROACHING FROM THE NORTHWEST ON MONDAY, BUT THIS
FEATURE DISSIPATES BEFORE REACHING OUR AREA, AND WE EXPECT DRY
CONDITIONS THROUGH THE DAY. HIGH PRESSURE IS EXPECTED TO INFLUENCE
THE REGION THROUGH MIDWEEK WITH TEMPERATURES RUNNING SEVERAL DEGREES
ABOVE AVERAGE THROUGH THE PERIOD.
THE NEXT SYSTEM ON THE HORIZON TO WATCH WILL BE LOW PRESSURE EXITING
THE ROCKIES ON MONDAY AND PROGRESSING NORTHEAST TO THE GREAT LAKES
REGION WEDNESDAY AND EVENTUALLY INTO EASTERN CANADA BY THURSDAY.
THERE ARE SOME STRENGTH AND TIMING DIFFERENCES BETWEEN THE GFS,
ECMWF, AND OTHERS WITH REGARDS TO THIS LOW PRESSURE SYSTEM AS IT
TRACKS NORTHEASTWARD. ITS ASSOCIATED COLD FRONT SHOULD MOVE ACROSS
OUR REGION THURSDAY, BUT THE TIMING AND THE EXTENT OF PRECIPITATION
ACROSS THE AREA REMAINS A LITTLE UNCERTAIN AT THIS TIME. ALSO, THE
GFS AND ECMWF TO SOME EXTENT BOTH DEVELOP A WAVE OF LOW PRESSURE
ALONG THE DEPARTING COLD FRONT INTO THURSDAY NIGHT, WHICH COULD
ENHANCE PRECIPITATION ACROSS OUR REGION. WE HAVE RETAINED CHANCE
POPS IN THE FORECAST, HIGHEST THROUGH THE WESTERN PART OF THE CWA
FOR THURSDAY INTO THURSDAY NIGHT. THEREAFTER, MODEL CONSENSUS SHOWS
THE COLD FRONT TO OUR EAST FRIDAY WITH WEAK HIGH PRESSURE EXTENDING
INTO THE REGION.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...ONGOING SHOWERS EARLY THIS EVENING FROM KACY TO KMIV
WILL RESULT IN MVFR CEILINGS/VISIBILITIES, AND POTENTIALLY IFR
VISIBILITIES AT TIMES. OTHERWISE, MVFR IS EXPECTED TO SETTLE IN
ONCE AGAIN WITH SOME SPOTTY IFR. WINDS EARLY THIS EVENING 15-20
KNOTS WITH GUSTS TO AROUND 25 KNOTS, THEN AROUND 10 KNOTS. SOME
LINGERING SHOWERS SHOULD OCCUR ESPECIALLY FROM ABOUT KPHL ON
SOUTHWARD.
SUNDAY...MVFR IN THE MORNING WILL TRANSITION TO VFR IN THE
AFTERNOON. THE SMALL SHOWER THREAT WILL BE DIMINISHING AS THE DAY
PROGRESSES. WINDS WILL GUST ONCE AGAIN OUT OF THE NORTHEAST TO
AROUND 20 KNOTS.
OUTLOOK...
SUNDAY NIGHT...MAINLY VFR CONDITIONS. NORTHEAST WINDS CONTINUE;
ANY GUSTINESS SUBSIDES.
MONDAY THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. CONTINUED
NORTHEAST TO EAST-NORTHEAST WINDS.
WEDNESDAY...MAINLY VFR CONDITIONS.
THURSDAY...VFR WITH POSSIBLE MVFR IN SHOWERS ACCOMPANYING A COLD
FRONT PASSAGE.
&&
.MARINE...
THE PRESSURE GRADIENT CONTINUES TO TIGHTEN ESPECIALLY ACROSS OUR
NORTHERN ZONES. THIS COMBINED WITH SUFFICIENT MIXING IS RESULTING
IN GUSTS IN THE 34-38 KNOT RANGE /BASED ON AVAILABLE OBS/. IT
APPEARS THAT THIS IS MAINLY FOCUSED ACROSS THE NORTHERN OCEAN
WATERS, ALTHOUGH SOUNDINGS DO HINT AT NEAR 35 KNOT GUSTS OCCURRING
ACROSS THE SOUTH ESPECIALLY SUNDAY MORNING FOR A TIME. GIVEN LOWER
CONFIDENCE, JUST RAISED A GALE WARNING FOR OUR TWO NORTHERN OCEAN
ZONES THROUGH 06Z TONIGHT GIVEN IT IS ALREADY OCCURRING. THE
FORECAST SOUNDINGS SHOW A LITTLE DROP OFF IN THE WINDS UP NORTH
OVERNIGHT. OTHERWISE, A STRONG SMALL CRAFT ADVISORY CONTINUES FOR
THE REMAINDER OF THE OCEAN ZONES AND DELAWARE BAY.
THE SEAS WILL BE ABOUT 6 TO 10 FEET ON THE OCEAN AND 3 TO 5 FEET
ON LOWER DELAWARE BAY.
OUTLOOK...
A PERSISTENT NORTHEAST FLOW IS EXPECTED FOR OUR AREA WATERS THROUGH
SUNDAY NIGHT WITH CONTINUED SCA CONDITIONS. WIND GUSTS IN THE 25 TO
30 KNOT RANGE ARE ANTICIPATED, STRONGEST FOR OUR SOUTHERN WATERS.
SEAS ARE EXPECTED TO BE IN THE 6 TO 8 FOOT RANGE, DIMINISHING A
LITTLE GOING INTO MONDAY MORNING. THE SCA HEADLINE WILL LIKELY
CONTINUE THROUGH MONDAY DUE TO NORTHEAST WIND GUSTS AND/OR CONTINUED
ELEVATED SEAS. THEREAFTER, CONDITIONS ARE FORECAST TO IMPROVE BACK
TO SUB-ADVISORY LEVELS FOR TUESDAY WITH HIGH PRESSURE INFLUENCING
THE REGION. SUB-SCA WINDS AND SEAS CONTINUE THEN THROUGH THURSDAY.
&&
.TIDES/COASTAL FLOODING...
EVEN THOUGH THE LOW IS WEAKENING AND MOVING SOUTH, IT LOOKS LIKE
WE'RE GOING TO SEE MORE MINOR TIDAL FLOODING ON SUNDAY. THIS IS
BECAUSE THE SURFACE HIGH TO OUR NORTH IS FAIRLY STRONG AND IS
BUMPING INTO THE DEPARTING LOW KEEPING THE ONSHORE GRADIENT GOING.
THAT SAID, HEADLINES WERE EXTENDED THROUGH TOMORROW EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT SUNDAY FOR NJZ020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT SUNDAY FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ431-452>455.
GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ430.
&&
SYNOPSIS...KLINE
NEAR TERM...GORSE/KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KLINE
AVIATION...GORSE/KLINE/KRUZDLO
MARINE...GORSE/KLINE/KRUZDLO
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Oct 12, 6:45 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 645 PM EDT SAT OCT 12 2013 DEZ002>004-NJZ020>027-132245- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 645 PM EDT SAT OCT 12 2013 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012>019-PAZ054-055- 060>062-070-071-101>106-132245- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 645 PM EDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-132245- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 645 PM EDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-132245- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 645 PM EDT SAT OCT 12 2013 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 12, 5:30 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT OCT 12 2013
NJZ022-122215-
ATLANTIC NJ-
530 PM EDT SAT OCT 12 2013
...A SHOWER WITH HEAVY RAINFALL WILL AFFECT WEST CENTRAL ATLANTIC
COUNTY...
AT 525 PM EDT...A SHOWER WITH LOCALLY HEAVY RAIN WAS NEAR EGG HARBOR
CITY...MOVING WEST AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR WEYMOUTH AROUND 540 PM...MIZPAH AROUND 550
PM AND BUENA AROUND 610 PM.
LAT...LON 3947 7467 3945 7467 3945 7489 3949 7496
3955 7495 3957 7492 3955 7466
ROBERTSONSpecial weather statement, Oct 12, 5:43 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 PM EDT SAT OCT 12 2013
DEZ002-122230-
KENT DE-
543 PM EDT SAT OCT 12 2013
...AN AREA OF SHOWERS WITH HEAVY RAINFALL WILL AFFECT CENTRAL KENT
COUNTY...
AT 537 PM EDT...AN AREA OF SHOWERS WITH HEAVY RAINFALL WAS 7 MILES
EAST OF BOWERS...MOVING WEST AT 25 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR BOWERS AROUND 550 PM...MAGNOLIA AROUND 600
PM...CAMDEN AROUND 610 PM...HAZLETTVILLE AROUND 620 PM AND SANDTOWN
AROUND 630 PM.
LAT...LON 3926 7564 3920 7538 3919 7538 3915 7540
3910 7539 3906 7539 3902 7533 3901 7533
3900 7573
ROBERTSONSpecial weather statement, Oct 12, 8:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
822 PM EDT SAT OCT 12 2013
DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
822 PM EDT SAT OCT 12 2013
...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFALL WILL AFFECT
EASTERN SUSSEX COUNTY...
AT 820 PM EDT...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN WAS
10 MILES EAST OF DEWEY BEACH...MOVING WEST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR DEWEY BEACH AROUND 840 PM.
LAT...LON 3852 7524 3879 7524 3878 7508 3866 7505
3866 7506 3865 7505 3859 7505 3857 7505
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:23 PM EDT | Special Weather Statement | PHI | Sussex | 22 min |
Nearby
Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.